# SDR YENA2021030100138

- Difficulty date: February 23, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 76,766 hours, 28,164 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 927, EWR-MCO. ODOR ON DECENT PASSING THRU 18,000' FT. OBSERVED IN COCKPIT AND ENTIRE CABIN SEE REPORT. ( APU BLEED AIR SUPPLY SYSTEM ); APU BLEED ODOR RECLASSIFIIED AS A LEVEL 1 ODOR AFTER OPS CHECK SYSTEM. IN COMPLIANCE WITH INFO NOTICE 2017-T0155 SECTION A. AIRCRAFT IS OK FOR SVC
